Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

for the last two weeks I’ve been taking Tricor 145 mg once daily and I thought it would go without side effects since Tricor isn’t statin medication which caused me several side effects while I was taking them. The problem is even on Tricor I’m starting to get muscle pain and cramps mostly in my legs which my doctor told me shouldn’t happen while taking this medication.

Is the muscle pain while on Tricor one of the more common side effects like it is on statins? And what can I do to ease down the leg cramps, besides stopping the medication, of course?

Loading...

Hello,

even though Tricor isn't statin medication it still can cause similar side effects, mainly muscle or bone pain. And this side effect can lead to permanent muscle damage, so you should call in your doctor's office or get an appointment with the doctor who prescribed you Tricor to either lower the dose or stop taking this medication if the side effects don't subside.

There are other alternatives for lowering bad cholesterol or high triglycerides, from different medication to more natural ways like using red rice, but definitely discuss this with your doctor.

Reply

Loading...